# SDR FDEA201004221281

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION NUMEROUS AREAS MAIN CABIN BS1135 - BS 1177, LBL 45.  REPLACED SEAT TRACK SECTION ON NR N00750 AND SDR10-1283, WO 00048048.
